# SDR ASAA2012112293357

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 16,289 hours, 5,158 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 006411
- Condition: Failed
- Location: Cockpit
- Part time: 16,279 hours, 5,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FMS CDU HAS FAULT/FAIL MESSAGE.   REPLACED CAPTAIN CDU REF AMM 34-61-01 SYSTEM OPS NORMAL REF AMM 34-61-01-400-802.
